Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Want to delay periods and return to normal cycle later. Had PCOS. Suggestions?

i have been suffering with pcos problem and had delayed periods. but for past 4-5 months i hav been taking homoepathy medicine for the same and periods are quite normal now. now the problem is that my marriage has been fixed to happen after 2 months and my wud be hubby doesn t know abt all this and wants that my periods shudn t take place on the d day and as well in the honeymoon period . so wat to do so that periods be delayed and then return to normal after all these
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
You should not be taking PCOD so lightly.
It is easy to delay your periods by taking progesterone tablets as long as you do not wish to bleed, and then when you stop them, your period would follow in 2 - 3 days.
However, having a normal period after that cannot be guaranteed as long as you do not take treatment for PCOD.
Take care
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor